# SDR TRAX200700410

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 13,187 hours, 11,029 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR DISAGREE, NOSE GEAR SLOW TO RETRACT.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLTS 4278, 4648 CX.
